MathSciNet Relay Station
MathSciNet bibliographic data
MR2379777 (2008m:57052) 57N10 (20F28 57M50)
Pitsch, Wolfgang Integral homology 3-spheres and the Johnson filtration. Trans. Amer. Math. Soc. 360 (2008), no. 6, 2825–2847.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement